Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 7, NWS Austin/San Antonio, TX

April 6, 2019Comal County, Hays County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 6, 2019, 8:19 PM CDT for Comal County, Hays County, Texas. It was in force for 41 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2019, 8:19 PM CDT (01:19 UTC)
Expired
Apr 6, 2019, 9:00 PM CDT
In force
41 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Comal County, TX, Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 25 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 8:30 PM CDTHAIL 1.258 Nne New Braunfels, TXNICKEL TO HALF DOLLAR SIZED HAIL.
Apr 6, 8:35 PM CDTHAIL 1.757 Nne New Braunfels, TXGOLF BALL SIZED HAIL REPORTED JUST NORTH OF NEW BRAUNFELS.
Apr 6, 8:39 PM CDTHAIL 18 Nne New Braunfels, TXPUBLIC REPORT OF QUARTER SIZED HAIL IN THE RIVER CHASE SUBDIVISION VIA TWITTER USING #EWXSPOTTER. PICTURE ALSO INCLUDED.
Apr 6, 8:53 PM CDTHAIL 0.75San Marcos, TXPENNY SIZED HAIL IN DOWNTOWN SAN MARCOS.
Apr 6, 9:05 PM CDTHAIL 1San Marcos, TXQUARTER SIZED HAIL IN DOWNTOWN SAN MARCOS.
Apr 6, 9:05 PM CDTHAIL 1.51 Ne San Marcos, TXPING PONG SIZED HAIL IN SAN MARCOS.
Apr 6, 9:10 PM CDTHAIL 1.252 Ssw San Marcos, TXHALF DOLLAR SIZED HAIL REPORTED JUST SOUTH OF SAN MARCOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 1.3 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2019-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2128 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2019-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2128 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
1337 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

216 
WUUS54 KEWX 070119
SVREWX
TXC091-209-070200-
/O.NEW.KEWX.SV.W.0007.190407T0119Z-190407T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
819 PM CDT Sat Apr 6 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southeastern Hays County in south central Texas...
  Eastern Comal County in south central Texas...

* Until 900 PM CDT.

* At 818 PM CDT, a severe thunderstorm was located near San Marcos,
  moving northeast at 15 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  New Braunfels, San Marcos, Kyle, Wimberley, Canyon Lake Dam, Canyon
  Lake, Uhland, Niederwald, Mountain City, Hunter, Sattler, Gruene
  and Hays City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2999 9776 2998 9777 2968 9817 2976 9827
      3013 9802
TIME...MOT...LOC 0118Z 228DEG 14KT 2988 9805 

HAIL...1.00IN
WIND...<50MPH
 
$$

AAT
1 follow-up statement
416 
WWUS54 KEWX 070144
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
844 PM CDT Sat Apr 6 2019

TXC091-209-070200-
/O.CON.KEWX.SV.W.0007.000000T0000Z-190407T0200Z/
Hays TX-Comal TX-
844 PM CDT Sat Apr 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN HAYS AND NORTHEASTERN COMAL COUNTIES...

At 844 PM CDT, a severe thunderstorm was located near San Marcos,
moving northeast at 15 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
New Braunfels, San Marcos, Kyle, Wimberley, Canyon Lake, Uhland,
Niederwald, Mountain City, Hunter, Gruene and Hays City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2999 9776 2998 9777 2972 9811 2991 9817
      3013 9802
TIME...MOT...LOC 0144Z 228DEG 14KT 2995 9796 

HAIL...1.00IN
WIND...<50MPH
 
$$

AAT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 6:50 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Apr 6, 6:50 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
650 PM CDT Sat Apr 6 2019

.AVIATION...
While a few showers remain south of AUS the bulk of the convection
has moved away from the terminals. This will be the trend through the
evening hours with dry weather expected through 09z along the Rio
Grande and 11z along the I-35 corridor. VFR conditions now will
drop overnight for the I-35 terminals through MVFR to IFR by 07z.
These lower cigs will hang around until the morning round of rain
moves through.

As the main upper trough moves east across Texas another complex of
showers and storms will form late tonight across the Rio Grande
Plains. High resolution models show the complex moving eastward just
south of DRT so have included only VCSH beginning around 09z there.
The complex of showers and storms will approach the I-35 terminals by
11z with a mix of -SHRA and VCTS. While the focus should be moderate
to heavy rainfall a few isolated thunderstorms are possible, so VCTS
was used rather than prevailing TS at this point. The complex of
showers and storms, along with any wrap around precipitation will
move to the east by 15z at DRT and the I-35 terminals by 22z. VFR and
dry conditions will prevail after that with northeast winds less than
10 knots.

&&

.PREV DISCUSSION... /ISSUED 638 PM CDT Sat Apr 6 2019/

UPDATE...
We have allowed the Tornado Watch to expire at 6 PM. An outflow
boundary has pushed east into portions of Fayette, eastern Bastrop
and southern Caldwell counties. The main threat with the remaining
isolated storms west of the outflow boundary will be small hail
through sunset. Re-trended PoPs and temps through the evening hours,
with coverage of convective activity expected to remain isolated.

No changes made to the PoPs and Wx overnight and into Sunday
morning, with the previous forecast package indicating the potential
of an organized complex of storms coming out of Mexico and across
portions of the CWA. We will leave the Flash Flood Watch intact for
the potential of flooding with this second round of storms Sunday.

PREV DISCUSSION... /ISSUED 401 PM CDT Sat Apr 6 2019/

SHORT TERM (Tonight through Sunday Night)...
There remains a small threat for severe weather and tornadoes with no
significant improvements in the near storm airmass until the watch is
set to expire at 6 pm. Some clearing of counties may need to be
considered from the west in the next hour or two however. A tornado
has not be detected or reported in our forecast area today, but a
radar confirmed tornado was noted just north of Williamson County
earlier this afternoon.

A convergent pattern of a lifting warm front over eastern counties
and a re-firing of thunderstorms along an eastward-propagating
outflow boundary from western counties has resulted in locally heavy
downpours of 2 to 4.5 inches over a small area of the eastern Hill
Country and the eastern halves of Travis and Williamson counties.
While much of the area is still waiting on the much anticipated rain
pattern, the areas noted above have already become saturated to the
point of resulting in some significant street flooding and some
waters rising over some low water crossings. Overall, impacts have
been spotty as has been the rains, However, the area between Johnson
City and Taylor extending south to near San Marcos is expected to see
another 1 to 3 inches of rain based on a good portion of the higher
resolution model data for late tonight into midday Sunday.

A few areas south of the FF watch area could see an isolated 4 inch
amounts, but very little rainfall has accumulated thus far outside
of the watch area. With a 90 knot upper jet streak currently diving
south along the Pacific coast of Mexico, the model run to run trends
are deeper and slower with the upper low, which should extend the
residence time of the next round of heavy rains. Much of the HRRR
runs today have shown good consistency on timing and location of
what looks to be a more widespread mcs, which should cover 80 percent
of the forecast area, with only areas NW of a Del Rio to Mountain
Home line possibly missing out on measurable rains. The axis of
heaviest rains with the next system should impact the San Antonio
area from 6 am to 11 am and the Austin area from 7 am to 1 pm. This
heavy rain axis should be along a N-S axis near Hwy 77 by 1 pm with
decreasing chances of run-off producing rains in the early afternoon.
However, the cumulative rains over the Austin metro area could lead
to lingering flood impacts through as late as 3 pm. Additional rain
chances are indicated into Sunday evening, but this should be mostly
spotty rains associated with the elevated rap- around lifting
processes from the middle and upper levels. Further wobbling and
deepening of the upper low could lead to rain chances running into
Monday morning, but these wrap-around rains should be much lighter or
on the order of 1/4 inch or less.

LONG TERM (Monday through Saturday)...
The deeper trough moving over us this weekend will leave a dry regime
and light northerly flow to promote good warming under sunny skies
for Monday. Areas that have received over an inch of rain are likely
to feel some of the effects of Monday afternoon humidities as the
north winds are mostly expected to be less than 10 mph in the
afternoon. Winds are expected to remain light Monday night, but will
not factor in any chances for ground fog until we the rainfall totals
for tonight into Sunday. Sunny and hot conditions develop under
shortwave ridging aloft Tuesday into Wednesday. A few patches of
brief morning clouds may develop Thursday morning with another
mostly sunny and warm day forecast Thursday afternoon when vigorous
upper low passes well to the north of the area. Later forecasts may
need to consider warmer temperatures for Thursday afternoon as
westerly mixing of winds aloft could be a factor. As that upper low
ejects NEwd, another strong low digs into the SWrn US and brings
possibly another good chance of rain for next weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              65  75  59  83  59 /  40  60  20  10   0
Austin Bergstrom Intl Airport  65  74  59  83  58 /  50  70  20  10   0
New Braunfels Muni Airport     65  74  57  84  58 /  60  70  10  10   0
Burnet Muni Airport            63  73  57  81  57 /  30  50  20  10   0
Del Rio Intl Airport           64  84  59  88  61 /  60  20   0   0   0
Georgetown Muni Airport        64  73  59  82  57 /  30  60  30  20   0
Hondo Muni Airport             64  78  57  86  59 /  80  50  10  -    0
San Marcos Muni Airport        65  75  58  83  58 /  60  70  20  10   0
La Grange - Fayette Regional   67  74  60  82  57 /  60  90  40  20   0
San Antonio Intl Airport       65  75  58  85  60 /  70  70  10  10   0
Stinson Muni Airport           65  76  58  85  60 /  80  70  10  10   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday afternoon for Bastrop-Blanco-
Caldwell-Hays-Lee-Travis-Williamson.

&&

Aviation...Treadway
Short-Term/Long-Term...Runyen
Public Service/Data Collection...EWilliams
Hazardous weather outlook, Apr 6, 6:50 PM CDT, 1 hour 29 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
650 PM CDT Sat Apr 6 2019

TXZ171>173-183>194-202>209-217>225-228-080000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
650 PM CDT Sat Apr 6 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

Showers and thunderstorms are expected to increase in coverage
overnight and into Sunday morning from west to east. Strong to
severe thunderstorms are possible, with hail and damaging wind
gusts the primary threat. Some locally heavy rainfall may also be
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A complex of showers and thunderstorms is expected to move across
portions of South Central Texas from west to east on Sunday. Some
storms could be strong to severe, with hail and damaging wind
gusts. Locally heavy rainfall may also be possible. A Flash Flood
Watch is in effect through Sunday afternoon for Bastrop, Blanco,
Caldwell, Hays, Lee, Travis, and Williamson counties. Heavy rains
that occurred Saturday could combine with an additional 1 to 3
inches of rain expected Sunday and lead to a flash flood threat.

No hazardous weather is expected Monday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Apr 6, 5:32 PM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
532 PM CDT Sat Apr 6 2019

TXZ194-062300-
Lee TX-
532 PM CDT Sat Apr 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LEE COUNTY UNTIL
600 PM CDT...

At 532 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lexington, moving northeast at 40 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Lexington, Tanglewood, Old Dime Box, Leo and Lincoln.

A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.

LAT...LON 3028 9698 3041 9712 3055 9698 3056 9696
      3054 9692 3049 9690 3048 9691 3046 9690
      3046 9688 3043 9687 3043 9685 3040 9681
TIME...MOT...LOC 2232Z 226DEG 34KT 3040 9700

RUNYEN
Special weather statement, Apr 6, 6:11 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
611 PM CDT Sat Apr 6 2019

TXZ173-192>194-070000-
Williamson TX-Bastrop TX-Lee TX-Travis TX-
611 PM CDT Sat Apr 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON...EAST
CENTRAL TRAVIS...NORTH CENTRAL BASTROP AND NORTHWESTERN LEE COUNTIES
UNTIL 700 PM CDT...

At 611 PM CDT, Doppler radar was tracking a strong thunderstorm over
Elgin, moving northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Taylor, Elgin, Manor, Thrall, Coupland, Laneport, Hoxie, Beyarsville,
Cedar Hills, Hare, Noack, Sandoval and Butler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3074 9727 3046 9715 3054 9699 3021 9738
      3034 9753 3075 9730
TIME...MOT...LOC 2311Z 208DEG 29KT 3038 9740

AAT
Local storm report, Apr 6, 6:46 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
646 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HEAVY RAIN       1.1 NNW TAYLOR          30.59N 97.42W
04/06/2019  M5.42 INCH       WILLIAMSON         TX   COCORAHS

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1.1
            NNW TAYLOR.

0452 PM     HAIL             5 NE WYLDWOOD           30.17N 97.41W
04/06/2019  E0.25 INCH       BASTROP            TX   PUBLIC

            PEA SIZED HAIL REPORTED AT 1141 F.M 969
            BASTROP TX.

0446 PM     HAIL             2 NW CAMP SWIFT         30.22N 97.31W
04/06/2019  E1.00 INCH       BASTROP            TX   PUBLIC

            REPORT OF 1 INCH HAIL FROM STORM SPOTTER
            JUST NW OF CAMP SWIFT.

0442 PM     HAIL             2 NW CAMP SWIFT         30.21N 97.31W
04/06/2019  E1.00 INCH       BASTROP            TX   STORM CHASER

            REPORT OF 1 INCH HAIL SUBMITTED THROUGH
            SPOTTER NETWORK JUST TO THE NW OF CAMP SWIFT
            IN CENTRAL BASTROP COUNTY.

0441 PM     HAIL             5 NE WYLDWOOD           30.17N 97.41W
04/06/2019  E0.70 INCH       BASTROP            TX   PUBLIC

            REPORT OF DIME SIZE HAIL BY A WEATHER
            SPOTTER.

0431 PM     FLASH FLOOD      6 S WELLS BRANCH        30.36N 97.69W
04/06/2019                   TRAVIS             TX   PUBLIC

            ROAD CLOSED DUE TO HIGH WATER ON RUNDBERG LN
            UNDER I-35.

0420 PM     FLASH FLOOD      1 NNW HUTTO             30.56N 97.55W
04/06/2019                   WILLIAMSON         TX   PUBLIC

            WATER ON BRIDGE AT FM 1660 AND LIMMER LOOP.
            ROAD IS IMPASSABLE.

0350 PM     FLASH FLOOD      2 SSE HUTTO             30.51N 97.53W
04/06/2019                   WILLIAMSON         TX   PUBLIC

            FLOODED ROADWAY NEAR NEW HOPE CHURCH ON FM
            1660.

0344 PM     FLASH FLOOD      1 S GRANGER             30.70N 97.44W
04/06/2019                   WILLIAMSON         TX   LAW ENFORCEMENT

            HWY 95 SOUTH OF GRANGER CLOSED DUE TO WATER
            OVER ROADWAY.

0330 PM     FLASH FLOOD      5 S GRANGER             30.65N 97.44W
04/06/2019                   WILLIAMSON         TX   LAW ENFORCEMENT

            WILLIAMSON COUNTY SHERIFF TWEETED THAT PARTS
            OF HWY 95 AND HWY 29 ARE SEEING RISING WATER
            DUE TO THE CONTINUED HEAVY RAINFALL.

0212 PM     FLASH FLOOD      3 NNW TAYLOR            30.61N 97.42W
04/06/2019                   WILLIAMSON         TX   STORM CHASER

            RECEIVED VIDEO OF FLOODED LOW WATER
            CROSSING. WATER WAS ABOUT HALFWAY UP TRUCK
            TIRES.

&&
Special weather statement, Apr 6, 6:58 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
658 PM CDT Sat Apr 6 2019

TXZ173-070015-
Williamson TX-
658 PM CDT Sat Apr 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON COUNTY
UNTIL 715 PM CDT...

At 658 PM CDT, Doppler radar was tracking a strong thunderstorm over
Thorndale, or 12 miles east of Taylor, moving northeast at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Thrall, Sandoval, Hare and Noack.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3047 9716 3046 9716 3043 9724 3055 9736
      3071 9726
TIME...MOT...LOC 2358Z 220DEG 25KT 3058 9720

AAT
Special weather statement, Apr 6, 7:50 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
750 PM CDT Sat Apr 6 2019

TXZ191-206-070130-
Comal TX-Hays TX-
750 PM CDT Sat Apr 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HAYS AND
SOUTHEASTERN COMAL COUNTIES UNTIL 830 PM CDT...

At 750 PM CDT, Doppler radar was tracking a strong thunderstorm near
Canyon Lake Dam, moving east at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
New Braunfels, San Marcos, Wimberley, Canyon Lake, Garden Ridge,
Hunter, Gruene and Sattler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2964 9829 2966 9836 2997 9809 2988 9790
      2970 9811
TIME...MOT...LOC 0050Z 250DEG 9KT 2980 9814

AAT
Local storm report, Apr 6, 8:01 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
801 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             9 ESE CANYON LAKE       29.85N 98.12W
04/06/2019  E0.25 INCH       COMAL              TX   PUBLIC

            PEA SIZED HAIL REPORTED AT INTERSECTION OF
            FM 306 AND PURGATORY RD.

&&

JR

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:50 PM CDTSpecial Weather StatementEWXComal40 min
Apr 6, 8:54 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays66 min
Apr 6, 8:59 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Hays3 hr
Apr 6, 9:25 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis65 min
Apr 6, 10:01 PM CDTSpecial Weather StatementEWXHays59 min
Apr 6, 10:19 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell56 min
Apr 6, 10:43 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette62 min
Apr 6, 11:42 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee50 min
Apr 7, 12:10 AM CDTSpecial Weather StatementEWXCaldwell35 min
Apr 7, 2:43 AM CDTSevere Thunderstorm WarningEWXMaverick47 min
Apr 7, 3:10 AM CDTFlash Flood WarningEWXMaverick3 hr
Apr 7, 3:27 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala63 min
Apr 7, 3:38 AM CDTSpecial Weather StatementEWXDimmit, Maverick, Zavala67 min
Apr 7, 4:05 AM CDTSpecial Weather StatementEWXUvalde55 min
Apr 7, 4:32 AM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kinney, Medina, Real, Uvalde58 min
Apr 7, 4:43 AM CDTSpecial Weather StatementEWXAtascosa47 min
Apr 7, 5:07 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson38 min
Apr 7, 5:39 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bandera, Bexar, Frio, Kerr, Medina and 1 more51 min
Apr 7, 5:46 AM CDTAreal Flood AdvisoryEWXAtascosa3 hr
Apr 7, 5:50 AM CDTSpecial Weather StatementEWXAtascosa, Bexar, Gonzales, Guadalupe, Karnes, Wilson55 min
Apr 7, 6:09 AM CDTSpecial Weather StatementEWXBexar, Comal, Karnes, Kendall, Wilson66 min
Apr 7, 6:30 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 7, 6:38 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Blanco, Comal, Guadalupe, Kendall and 2 more67 min
Apr 7, 6:46 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Caldwell, Comal, DeWitt, Fayette and 6 more59 min
Apr 7, 6:52 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 7, 6:57 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr3 hr
Apr 7, 7:40 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, Fayette, Lee, Travis, Williamson65 min
Apr 7, 7:51 AM CDTSpecial Weather StatementEWXGonzales, Guadalupe, Karnes, Wilson54 min
Apr 7, 7:52 AM CDTAreal Flood AdvisoryEWXTravis3 hr
Apr 7, 8:05 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Hays3 hr
Apr 7, 8:23 AM CDTAreal Flood AdvisoryEWXLee, Williamson3 hr
Apr 7, 8:49 AM CDTSpecial Weather StatementEWXBastrop, Lee, Travis, Williamson56 min
Apr 7, 9:00 AM CDTSpecial Weather StatementEWXDeWitt60 min
Apr 7, 9:22 AM CDTFlash Flood WarningEWXBastrop, Travis3 hr
Apr 7, 10:09 AM CDTSpecial Weather StatementEWXBastrop, Fayette, Lavaca51 min
Apr 7, 11:05 AM CDTSpecial Weather StatementEWXFayette25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.